Properties of global decaying solution to the Cauchy problem of nonlinear evolution equations

Walter Allegretto, Yanping Lin, Zhiyong Zhang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

6 Citations (Scopus)


We establish the global existence and decaying results for the Cauchy problem of nonlinear evolution equations, 'mathematical equation present' for initial data with different end states, 'mathematical equation present' which displays the complexity in between ellipticity and dissipation. Due to smoothing effect of the parabolic operator, we detail the regularity property and estimates when t > 0 for the higher order spatial derivatives despite its relatively lower regularity of the initial data. Also we discuss the decay estimates without the restriction of L1 bound as in Tang and Zhao [17], Wang [20]. Related to recent work by [15], our derivation may also establish the same estimates directly if under the same condition.
Original languageEnglish
Pages (from-to)848-868
Number of pages21
JournalZeitschrift fur Angewandte Mathematik und Physik
Issue number5
Publication statusPublished - 1 Sept 2008
Externally publishedYes


  • A prior estimate
  • Decay rate
  • Ellipticity
  • Evolution equations
  • Higher order spatial derivative
  • Initial data
  • Regularity

ASJC Scopus subject areas

  • General Mathematics
  • General Physics and Astronomy
  • Applied Mathematics


Dive into the research topics of 'Properties of global decaying solution to the Cauchy problem of nonlinear evolution equations'. Together they form a unique fingerprint.

Cite this